# SDR SWAA2025032494666

- Difficulty date: February 10, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SLAT NOSE LOWER SKIN LOCATED SLAT 5 STATION 85.19 AT RT WING. 2025-136590<[01] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 14-APR-25.;[02] RESOLVED ON OTHER FAULT:TTG8Q00YVYMD;[03] CORRECTED STEP 2: SLAT WILL BE REPLACED ON TTG8Q00YVYMD;[04] SLAT WILL BE REPLACED ON TTG8Q00YVYMD
